# SDR REXA2017090700982

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 27,002 hours, 24,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  CYCLED F/A EMERGENCY LIGHT SWITCH, AND THE COCKPIT PANEL SWITCH. ALL CHECKED GOOD IAW AMM 33-50-00.
